Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
83 kg163 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 83 kg and is 163 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

83 kg163 cm
BMI = kg/m²
2.Easy
109 kg152 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 109 kg and is 152 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

109 kg152 cm
BMI = kg/m²
3.Medium
8249SBPDBPmmHgHR 142/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 142/min and a blood pressure of 82/49 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 142/minBP 82/49 mmHg
SI =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 88% on supplemental oxygen, blood pressure 92/56 mmHg, pulse 82/min, alert, temperature 36.3 °C. What is the NEWS2 total score?

RR 20SpO₂ 88%O₂SBP 92HR 82AT 36.3 °C
NEWS2 =
5.Hard
102?SBPDBPmmHgMAP = 60

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 60 mmHg. A patient’s systolic pressure is 102 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 60 mmHg?

MAP 60 mmHgSBP 102 mmHg
DBP = mmHg
6.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has blue or pale skin all over, no heartbeat, no response to stimulation, limp limbs with no muscle tone and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low

Answer key

  1. 1. BMI = 31.2 kg/m²
  2. 2. BMI = 47.2 kg/m²
  3. 3. SI = 1.73
  4. 4. NEWS2 = 7
  5. 5. DBP = 39 mmHg
  6. 6. low

Full step-by-step solutions: practise this topic on examproblems.com.